Alert archive / Oklahoma / River Flood Warnings in 2019

River Flood Warning 6, NWS Tulsa, OK

January 12, 2019Rogers County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jan 12, 2019, 1:29 PM CST for Rogers County, Tulsa County, Oklahoma. It took effect at Jan 13, 2019, 6:00 AM CST. It was in force for 5 hr.

The area

The outline as issued.

The facts

Issued
Jan 12, 2019, 1:29 PM CST (19:29 UTC)
In effect from
Jan 13, 2019, 6:00 AM CST
Expired
Jan 13, 2019, 10:58 AM CST
In force
5 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

Counties Rogers County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 28 km from the middle of the area, began a volume at 19:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Caney River near Collinsville (CVLO2).

Action stage
26 ft
Minor stage
26 ft
Moderate stage
29 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07175550, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

461 
WGUS44 KTSA 121929
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Tulsa OK
129 PM CST Sat Jan 12 2019


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
OKC131-143-130329-
/O.NEW.KTSA.FL.W.0006.190113T1200Z-190114T0316Z/
/CVLO2.1.ER.190113T1200Z.190113T1800Z.190113T2116Z.NO/
129 PM CST Sat Jan 12 2019

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Caney River near Collinsville
* from Sunday morning to Sunday evening, or until the warning is 
  cancelled.
* At 12:30 PM Saturday, the stage was 19.85 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...The Caney River near Collinsville is expected to rise 
  above flood stage Sunday morning and continue to rise to near 26.6 
  feet by early Sunday afternoon. The river is expected to fall below
  flood stage Sunday afternoon.
* Impact...At 27.0 feet, minor agricultural flooding occurs. County 
  roads north of Collinsville may be covered with water.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$
3 follow-up statements
422 
WGUS84 KTSA 130200
FLSTSA
Flood Statement
National Weather Service Tulsa OK
800 PM CST Sat Jan 12 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
OKC131-143-130959-
/O.EXT.KTSA.FL.W.0006.190113T1800Z-190114T0000Z/
/CVLO2.1.ER.190113T1800Z.190113T1800Z.190113T1800Z.NO/
800 PM CST Sat Jan 12 2019

The Flood Warning continues for
  The Caney River near Collinsville.
* from Sunday afternoon to Sunday evening, or until the warning is 
  cancelled.
* At  7:30 PM Saturday, the stage was 22.68 feet.
* Flood stage is 26.0 feet.
* Forecast...The Caney River near Collinsville is expected to rise to
  near flood stage early Sunday afternoon.
* Impact...At 26.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$

Lacy
792 
WGUS84 KTSA 130919
FLSTSA
Flood Statement
National Weather Service Tulsa OK
319 AM CST Sun Jan 13 2019


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
  Neosho River near Commerce affecting Ottawa County. 
  
OKC131-143-131719-
/O.CON.KTSA.FL.W.0006.190113T1800Z-190114T0000Z/
/CVLO2.1.ER.190113T1800Z.190113T1800Z.190113T1800Z.NO/
319 AM CST Sun Jan 13 2019

The Flood Warning continues for
  The Caney River near Collinsville.
* from this afternoon to this evening, or until the warning is 
  cancelled.
* At  2:30 AM Sunday, the stage was 23.90 feet.
* Flood stage is 26.0 feet.
* Forecast...The Caney River near Collinsville is expected to rise to
  near flood stage this afternoon.
* Impact...At 26.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$

OKC115-131719-
/O.CON.KTSA.FL.W.0004.000000T0000Z-190114T2015Z/
/COMO2.1.ER.190113T0835Z.190114T0000Z.190114T1415Z.NO/
319 AM CST Sun Jan 13 2019

The Flood Warning continues for
  The Neosho River near Commerce.
* until Monday afternoon, or until the warning is cancelled.
* At  2:30 AM Sunday, the stage was 14.98 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The Neosho River near Commerce is near crest at flood stage
  and is expected to begin falling later today.
* Impact...At 15.0 feet, minor agricultural flooding occurs. Low lying 
  areas in Riverview Park experience minor flooding.
 
&&
 
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510

$$
737 
WGUS84 KTSA 131658
FLSTSA
Flood Statement
National Weather Service Tulsa OK
1058 AM CST Sun Jan 13 2019


...The Flood Warning is cancelled for the following rivers in 
Oklahoma...

  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
OKC131-143-131728-
/O.CAN.KTSA.FL.W.0006.000000T0000Z-190114T0000Z/
/CVLO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1058 AM CST Sun Jan 13 2019

The Flood Warning is cancelled for
  The Caney River near Collinsville.
* At 10:30 AM Sunday, the stage was 24.44 feet.
* Flood stage is 26.0 feet.
* Forecast...The Caney River near Collinsville is cresting late this morning
  and will continue to fall through this afternoon. 
* Impact...At 26.0 feet, minor lowland flooding occurs.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jan 12, 11:32 AM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Jan 12, 11:32 AM CST, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1132 AM CST Sat Jan 12 2019

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Precipitation has almost ended across the area. There will be
areas of patchy drizzle, especially across northwest Arkansas this
afternoon, which may continue to reduce visibility below 3 miles
at times. Low clouds will persist through the forecast period,
with IFR or LIFR ceilings, with some improvement to MVFR ceilings
late tonight for eastern Oklahoma. Winds will also increase from
the northwest and remain gusty through tonight.

&&

.PREV DISCUSSION... /Issued 1011 AM CST Sat Jan 12 2019/

..UPDATE...

DISCUSSION...
Quick burst of vigorous snow developed this morning across far
north central Oklahoma near the OK/KS border. Some locations have
picked up about an inch or two of snow over the past 3 hours or
so. Recent radar imagery indicates the heaviest snow is falling
near Copan to just north of the OK border, into portions of
southeast Kansas. This is causing some hazardous conditions on
roadways, so take your time if you are traveling in far northern
portions of Osage or Washington counties this morning.

Accumulating precipitation should be coming to an end for much of
the area by early afternoon, with patchy drizzle persisting for
portions of northwest Arkansas especially. Temperatures will not
budge much today, with much of the northern area remaining in the
mid to upper 30s.

Updated forecast out to include higher snow totals across
Osage/Washington counties and drizzle for the afternoon.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....06

CORFIDI
Hazardous weather outlook, Jan 12, 12:29 PM CST, 1 hour before
Hazardous Weather Outlook
National Weather Service Tulsa OK
1229 PM CST Sat Jan 12 2019

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131115-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
1229 PM CST Sat Jan 12 2019

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...This afternoon and tonight.

WINTER WEATHER.
	SNOW ACCUMULATION.
	RISK...Limited.
	AREA...Far northeast Oklahoma.
	ONSET...Ongoing.

DISCUSSION...
Light snow will continue moving east near the Kansas and Oklahoma
state line through early this afternoon, with minimal additional
accumulation. The heavier snow is staying just north of the border
across southeast Kansas. Earlier snow this morning resulted in
some slick roads, especially across far northern portions of
Washington County. The rest of the day will be cold and windy,
with wind chill values falling into the teens tonight across
northeast Oklahoma.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY through FRIDAY...No Hazards.

EXTENDED DISCUSSION...
Quiet weather will persist through the latter part of the weekend
and well into next week. Below normal temperatures will persist
until Tuesday, when above normal conditions return, lasting
through the end of the work week. The next storm system looks to
affect the area next weekend, with sharply colder temperatures and
increased precipitation chances.

weather.gov/tulsa contains additional information.

CORFIDI

In the hours before

Local storm report, Jan 12, 10:08 AM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1008 AM CST SAT JAN 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 AM     SNOW             PAWHUSKA                36.67N 96.34W
01/12/2019  E0.0 INCH        OSAGE              OK   LAW ENFORCEMENT

            DUSTING WITH SNOW MELTING ON CONTACT

0904 AM     SNOW             SHIDLER                 36.78N 96.66W
01/12/2019  E0.5 INCH        OSAGE              OK   POST OFFICE

            SNOW MOSTLY MELTING ON CONTACT

1004 AM     SNOW             COPAN                   36.90N 95.93W
01/12/2019  E2.0 INCH        WASHINGTON         OK   POST OFFICE

            LOCALLY HIGHER AMOUNTS ON ELEVATED SURFACES.

1004 AM     SNOW             SOUTH COFFEYVILLE       36.99N 95.62W
01/12/2019  E1.0 INCH        NOWATA             OK   LAW ENFORCEMENT

            SLUSHY ROADWAYS WITH ACCUMULATION ON GRASSY SURFACES

&&

JBM
Local storm report, Jan 12, 10:18 AM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1018 AM CST SAT JAN 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     SNOW             OSAGE HILLS STATE PARK  36.74N 96.18W
01/12/2019  E0.5 INCH        OSAGE              OK   PUBLIC

            HALF AN INCH OF SNOW AT OSAGE HILLS STATE PARK

&&

SJC
Local storm report, Jan 12, 10:45 AM CST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1045 AM CST SAT JAN 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 AM     SNOW             DEWEY                   36.80N 95.94W
01/12/2019  E2.0 INCH        WASHINGTON         OK   PUBLIC

            ACCUMULATION ON GRASSY SURFACES. ROADWAYS ARE CLEAR.

&&

JBM
Local storm report, Jan 12, 11:18 AM CST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1118 AM CST SAT JAN 12 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1116 AM     SNOW             10 NE PAWHUSKA          36.77N 96.21W
01/12/2019  E1.0 INCH        OSAGE              OK   PUBLIC

            ESTIMATED VIA SOCIAL MEDIA FOR AREA NEAR DEER LAKE.

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 1:31 PM CSTRiver Flood AdvisoryTSACherokee37 hr

Nearby

River Flood Warnings in Oklahoma, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.